# SDR AALA20100221LGA01

- Difficulty date: February 20, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 62,438 hours, 33,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CATWALK AND OVERHEAD TAIL EMERGENCY LIGHTS INOPERATIVE DURING TEST OF EMERGENCY EVACUATION LIGHTS SYSTEM.  RESEATED BATTERY PACK AND SYSTEM RECHARGED PER NORMAL OPERATION.  RETEST CHECKS GOOD.
